Alert archive / Pennsylvania / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 13, 2011, 4:32 PM EDT for Berks County, Chester County, Pennsylvania. It was in force for 88 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2011, 4:32 PM EDT (20:32 UTC)
- Expired
- Aug 13, 2011, 6:00 PM EDT
- In force
- 88 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Berks County, PA, Chester County, PA
The radar
The Philadelphia radar (KDIX), 124 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.5 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 611 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 672 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
549
WWUS81 KPHI 132032
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
432 PM EDT SAT AUG 13 2011
PAZ060-067-132200-
BERKS PA-CHESTER PA-
432 PM EDT SAT AUG 13 2011
...STRONG THUNDERSTORMS WILL MOVE THROUGH THE AREA LATE THIS
AFTERNOON...
SHOWERS AND THUNDERSTORMS WILL BE MOVING THROUGH THE REGION LATE
THIS AFTERNOON. SOME THUNDERSTORMS COULD PRODUCE GUSTY WINDS UP TO
40 MPH...HEAVY RAIN...SMALL HAIL AND LIGHTNING. PONDING OF WATER IS
POSSIBLE IN AREAS OF POOR DRAINAGE.
MORE RAIN IS ON TAP FOR THE LATE OVERNIGHT HOURS AND ON SUNDAY. A
FLOOD WATCH HAS BEEN POSTED FOR THE REGION THROUGH LATE SUNDAY NIGHT.
LAT...LON 4051 7643 4059 7603 4064 7600 4068 7589
4029 7567 4025 7569 4020 7557 4009 7545
4007 7537 4004 7543 3999 7545 3987 7562
3984 7560 3982 7570 3973 7578 3973 7615
3987 7601 4011 7595 4014 7590 4050 7644
$$
JJMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 13, 3:54 PM EDT, 38 minutes earlier.
Area forecast discussion, Aug 13, 3:54 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
354 PM EDT SAT AUG 13 2011
.SYNOPSIS...
HIGH PRESSURE WILL CONTINUE TO DRIFT FARTHER OFF THE COAST DURING
TONIGHT AND SUNDAY. LOW PRESSURE, LOCATED OVER MICHIGAN THIS
AFTERNOON, WILL PROGRESS TO THE SOUTHEAST. THE LOW IS FORECAST TO
PASS OFF THE NEW JERSEY COAST EARLY ON MONDAY BEFORE MOVING SLOWLY
OUT TO SEA ON MONDAY AND TUESDAY. HIGH PRESSURE IS EXPECTED TO
FOLLOW FOR THE MID WEEK PERIOD. A WARM FRONT IS ANTICIPATED TO
APPROACH FROM THE SOUTH ON FRIDAY AND IT MAY ARRIVE IN OUR REGION
ON SATURDAY.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
THE RETURN FLOW ON THE BACK SIDE OF THE HIGH PASSING OFF THE
COAST HAD ALREADY STARTED TO BRING ABUNDANT MOISTURE BACK INTO THE
SOUTHERN PART OF OUR REGION THIS AFTERNOON. A FAIR AMOUNT OF RAIN
SHOWER AND THUNDERSTORM ACTIVITY HAD DEVELOPED IN NORTHEASTERN
MARYLAND AND DELAWARE. IT APPEARS AS THOUGH IT WAS INITIATED ALONG
A SURFACE BOUNDARY WITH A LITTLE HELP FROM A WEAK MID LEVEL
IMPULSE PASSING OVERHEAD. BY 330 PM, SCATTERED SHOWERS HAD BEGUN
TO SPREAD UP INTO THE LEHIGH VALLEY AND THE POCONOS.
THE RETURN OF THE MOISTURE IS A BIT EARLIER THAT WE HAD
PREVIOUSLY ANTICIPATED. AS A RESULT, WE HAVE INCREASED THE CHANCES
FOR PRECIPITATION IN OUR REGION FOR TONIGHT.
IT IS POSSIBLE THAT A FEW LOCATIONS WILL EXPERIENCE HEAVY
RAINFALL TONIGHT. WE WILL BEGIN A FLOOD WATCH TONIGHT FOR ALL OF
OUR COUNTIES ALONG AND TO THE NORTHWEST OF INTERSTATE 95.
WITH INCREASING HUMIDITY AND PRECIPITATION, OVERNIGHT
TEMPERATURES SHOULD DROP ONLY INTO THE UPPER 60S AND LOWER 70S.
THEY MAY BE A BIT LOWER THAN THAT IN THE POCONOS AND IN NORTHERN
NEW JERSEY.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
AT MID AFTERNOON, THE MAIN MID LEVEL CIRCULATION WAS LOCATED OVER
NORTHERN MICHIGAN. ANOTHER VORTEX WAS ROTATING AROUND IT. THE
VORTEX WAS PASSING FROM EASTERN IOWA TO NORTHWESTERN ILLINOIS. THE
FEATURES WILL HEAD EASTWARD AND EVENTUALLY MELD TOGETHER. THE
RESULTING MID LEVEL CIRCULATION IS FORECAST TO PASS OVER OUR
REGION AROUND MONDAY NIGHT. UNTIL THAT TIME WE WILL EXPERIENCE A
PERIOD OF UNSETTLED WEATHER WITH SHOWERS AND THUNDERSTORMS.
WE HAVE ISSUED A FLOOD WATCH FOR OUR COUNTIES ALONG AND TO THE
NORTHWEST OF INTERSTATE 95. FOR NOW, IT IS IN EFFECT UNTIL 600 AM
MONDAY. HOWEVER, IT MAY NEED TO BE EXTENDED IN SPOTS.
WE ARE ANTICIPATING RAINFALL AMOUNTS IN THE 2 TO 3 INCH RANGE AT
MANY LOCATIONS WITH LOCALLY HIGHER AMOUNTS.
IT LOOKS AS THOUGH THE BEST MOISTURE FEED OFF THE OCEAN WILL BE
FROM SUNDAY AFTERNOON INTO SUNDAY NIGHT. IT COULD PRODUCE ENHANCED
RAINFALL AMOUNTS IN THE TERRAIN OF EASTERN PENNSYLVANIA AND
NORTHERN AND CENTRAL NEW JERSEY AT THAT TIME.
AFTER THE MID LEVEL LOW PASSES TO OUR EAST ON TUESDAY, CONDITIONS
SHOULD IMPROVE GRADUALLY.
WITH THE CLOUD COVER AND THE PRECIPITATION, TEMPERATURES SHOULD
VARY LITTLE. LOWS ARE FORECAST TO BE MAINLY FROM 65 TO 70 WITH
HIGHS NEAR 80.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THIS TIME FRAME HAS UNCERTAINTY WITH THE OVERALL SYNOPTIC FLOW
REGIME AS THE MODEL GUIDANCE HAS VARIATIONS OF THE TROUGH IN THE
NORTHWESTERN U.S. AND ACROSS WESTERN CANADA. THIS THEN HAS SOME
DOWNSTREAM AFFECTS WITH TIME. GIVEN LESS CERTAINTY WITH TIME, HPC
WENT WITH AN EVEN BLEND OF THE GFS AND ECMWF ENSEMBLE MEANS. THIS
IS BASICALLY TO RESOLVE THE DIFFERENCES BETWEEN THE OPERATIONAL
GUIDANCE. WE WENT WITH HPC GUIDANCE AS A RESULT WITH MAINLY JUST
SOME MINOR ADJUSTMENTS.
BASED ON THE ABOVE, AN UPPER-LEVEL TROUGH IS FORECAST TO BE
SLIDING TO OUR EAST TUESDAY NIGHT. FOR NOW, LEFT SOME SLIGHT CHC
POPS ACROSS THE EASTERN ZONES IN THE EVENING TO ACCOUNT FOR SOME
POSSIBLE SLOWER EXIT OF THIS SYSTEM. HIGH PRESSURE THEN GRADUALLY
BUILDS IN FOR WEDNESDAY AND THURSDAY AS A WEAK COLD FRONT CROSSES
MOSTLY NEW ENGLAND. THERE DOES NOT APPEAR TO BE MUCH MOISTURE OR
FORCING WITH THIS FEATURE. AS THE SURFACE HIGH SLIDES TO OUR EAST
LATER THURSDAY INTO FRIDAY, THE RETURN FLOW WILL ALLOW MOISTURE TO
INCREASE AND A COLD FRONT TO APPROACH FROM THE WEST. WE ALSO MAY
HAVE LEE SIDE TROUGH DEVELOPMENT DURING FRIDAY. THE FRONT MAY
EITHER STALL NEAR OUR AREA OR TEND TO REORGANIZE TO OUR SOUTHEAST
AS UPPER-LEVEL ENERGY MAY TRY TO SHARPEN SOME SATURDAY. THIS
CARRIES LOW CONFIDENCE, THEREFORE WILL GO WITH SLIGHT CHC TO LOWER
END CHC POPS THURSDAY THROUGH SATURDAY. AS FOR TEMPERATURES, WE
MOSTLY FOLLOWED HPC GUIDANCE BUT DID MAKE SOME TWEAKS ESPECIALLY
ALONG THE COAST.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
VFR CONDITIONS WILL CONTINUE THROUGH EARLY TONIGHT OUTSIDE OF ANY
SHOWERS AND THUNDERSTORMS THAT DEVELOP. THESE SHOWERS AND
THUNDERSTORMS HAVE MAINLY AFFECTED THE DELMARVA SO FAR BUT THERE
ARE A FEW ISOLATED CELLS OVER PA AND ADDITIONAL DEVELOPMENT IS
POSSIBLE.
CONDITIONS WILL THEN DETERIORATE ACRS THE REGION AS AN AREA OF
LOW PRESSURE NR THE GRT LKS SLOWLY MOVES EWD THRU MONDAY. EXPECT
WIDESPREAD PERIODS OF RAINS...SOME HEAVY AND THUNDER IS ALSO PSBL
ESPECIALLY SUN AFTN/EVE ACRS THE REGION. MVFR WILL BE THE RULE
BEGINNING LATER TONIGHT, WITH SOME IFR PSBL AS WELL. SOME OF THE
MDL GUIDANCE IS INDICATING THERE WILL BE A BREAK IN THE ACTION SUN
AFTN AND THAT THERE WILL BE AN IMPROVEMENT TO VFR SUN AFTN. THIS
IS CERTAINLY PSBL AND HAVE INDICATED SOME IMPROVEMENT...BUT
CONFIDENCE IS LOW ON BOTH THE TIMING, DURATION AND IF IT OCCURS AT
ALL.
A GENL S TO SW WIND IS EXPECTED THRU THE TAF PD WITH SPEEDS LESS
THAN 10 KT OUTSIDE OF ANY GUSTINESS ASSOCD WITH ANY TSRA.
OUTLOOK...
THE AFOREMENTIONED AREA OF LOW PRESSURE WILL CONTINUE TO SLOW
MOVE ACRS THE REGION SUNDAY NIGHT INTO MONDAY. IT WON'T BE RAINING
THE WHOLE TIME, BUT EXPECT PERIODS OF RAIN TO CONTINUE SUNDAY
NIGHT AND THEN SOME IMPROVEMENT...ALTHOUGH SOME SHOWERS TOO...ON
MONDAY AS THE LOW AND THE ASSOCD TROUGH BEGIN TO MOVE AWAY. EXPECT
MAINLY MVFR DURG THIS TIME. THERE COULD BE IFR IN PDS OF HEAVY
RAIN, BUT OF COURSE SOME VFR IS PSBL TOO IN ANY SIGNIFICANT
BREAKS. BY MONDAY NIGHT INTO TUESDAY, SIGNIFICANT IMPROVEMENT IS
FCST AS HIGH PRESSURE BUILDS IN AND THE HIGH WILL BRING MAINLY DRY
WX ON TUESDAY (EVEN THOUGH A SHOWER OR TSTM STILL CAN NOT BE RULED
OUT). DRY WX IS ANTICIPATED ON WEDNESDAY.
&&
.MARINE...
HIGH PRESSURE OVER THE REGION WILL MOVE OFFSHORE AND AN AREA OF
LOW PRESSURE WILL BEGIN TO SLOWLY MOVE EASTWARD TONIGHT THROUGH
MONDAY. THIS LOW WILL BRING PERIODS OF RAIN AND SOME THUNDERSTORMS
AND DETERIORATING CONDITIONS TO THE MARINE AREA BEGINNING TONIGHT.
THE WIND WILL INCREASE FROM THE SOUTH TO SOUTHEAST AND WILL REACH
AROUND 20 KT BY SUN AND SUN NIGHT. SEAS SHOULD REACH AROUND 4 FT.
THE LATEST WAVEWATCH DATA INDICATES SOME AREAS COULD REACH 5 T,
BUT THEY ARE NOT EXPECTED TO LAST LONG ENOUGH TO NECESSITATE A SCA
ISSUANCE ATTM. BY MONDAY NIGHT INTO TUESDAY, THERE WILL BE SOME
SLOW IMPROVEMENT AS HIGH PRESSURE BUILDS IN AND PRECIP CHCS
DECREASE. WEDNESDAY LOOKS TO BE DRY.
BASED ON THE LATEST DATA, WE ARE FCSTING A MODERATE RISK OF RIP
CURRENTS FOR SUNDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR PAZ054-055-060>062-
067>071.
NJ...FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR NJZ001-007>010-012-
015.
DE...FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR DEZ001.
MD...FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR MDZ008.
MARINE...NONE.
&&
SYNOPSIS...IOVINO
NEAR TERM...IOVINO
SHORT TERM...IOVINO
LONG TERM...GORSE
AVIATION...NIERENBERG
MARINE...NIERENBERGHazardous weather outlook, Aug 13, 4:05 PM EDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 405 PM EDT SAT AUG 13 2011 DEZ001-MDZ008-NJZ001-007>010-012-015-PAZ054-055-060>062-067>071- 142100- NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY- BUCKS-DELAWARE-PHILADELPHIA- 405 PM EDT SAT AUG 13 2011 ...FLOOD WATCH IN EFFECT THROUGH LATE SUNDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ012-015-019-020-NJZ013-016>023-027-142100- KENT-INLAND SUSSEX-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- WESTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- 405 PM EDT SAT AUG 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-142100- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 405 PM EDT SAT AUG 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A MODERATE RISK OF RIP CURRENTS ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-142100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 405 PM EDT SAT AUG 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 13, 12:13 PM EDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1213 PM EDT SAT AUG 13 2011
DEZ001-MDZ008-PAZ067-131715-
CECIL MD-CHESTER PA-NEW CASTLE DE-
1213 PM EDT SAT AUG 13 2011
...A STRONG THUNDERSTORM WILL AFFECT CECIL...CHESTER AND NEW CASTLE
COUNTIES...
AT 1211 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES WEST OF ELKTON...MOVING NORTHEAST AT 20
MPH. THE THUNDERSTORM WILL BE NEAR FARMINGTON...ZION AROUND 1230
PM...LOMBARD...CALVERT AROUND 1245 PM...WEST GROVE...AVONDALE AROUND
100 PM...TOUGHKENAMON AND KENNETT SQUARE AROUND 115 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 3973 7622 3974 7613 3978 7607 3985 7603
3987 7601 3992 7601 3998 7598 3978 7557
3948 7600 3950 7601 3953 7599 3955 7603
3954 7607 3970 7623
MEOLASpecial weather statement, Aug 13, 1:20 PM EDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
120 PM EDT SAT AUG 13 2011
DEZ001>004-MDZ008-012-015-019-020-PAZ067-131915-
CAROLINE MD-CECIL MD-CHESTER PA-DELAWARE BEACHES DE-INLAND SUSSEX DE-
KENT MD-KENT DE-NEW CASTLE DE-QUEEN ANNE'S MD-TALBOT MD-
120 PM EDT SAT AUG 13 2011
...STRONG THUNDERSTORMS DEVELOPING ON THE DELMARVA...
AT 115 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
NUMEROUS SHOWERS AND SOME THUNDERSTORMS DEVELOPING OVER THE UPPER
HALF OF MARYLAND'S EASTERN SHORE AND OVER PORTIONS OF DELAWARE. SOME
THUNDERSTORMS WERE PRODUCING VERY HEAVY DOWNPOURS AND POSSIBLY SMALL
HAIL. WHILE MANY LOCALES MAY NOT SEE THUNDERSTORM ACTIVITY THIS
AFTERNOON...THOSE THAT DO COULD EXPERIENCE PONDING OF WATER IN AREAS
OF POOR DRAINAGE...NUMEROUS LIGHTNING STRIKES...GUSTY WINDS AND
SMALL HAIL.
LAT...LON 3846 7570 3867 7576 3856 7605 3876 7640
3883 7620 3894 7624 3884 7638 3900 7618
3927 7622 3944 7600 3973 7621 4025 7570
4026 7566 4007 7540 3987 7562 3980 7542
3946 7558 3893 7530 3879 7507 3844 7505
JJMSpecial weather statement, Aug 13, 3:13 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
313 PM EDT SAT AUG 13 2011
DEZ001-002-MDZ008-012-NJZ016-021-132045-
CECIL MD-CUMBERLAND NJ-KENT MD-KENT DE-NEW CASTLE DE-SALEM NJ-
313 PM EDT SAT AUG 13 2011
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO EFFECT THE NORTHERN
PORTIONS OF THE DELMARVA...AS WELL AS FAR SOUTHWESTERN NEW
JERSEY...INTO THE LATE AFTERNOON HOURS. SOME OF THESE THUNDERSTORMS
WILL PRODUCE HEAVY DOWNPOURS WHICH COULD RESULT IN PONDING OF WATER
IN AREAS OF POOR DRAINAGE. IN ADDITION...GUSTY WINDS UP TO 40
MPH...FREQUENT LIGHTNING AND SMALL HAIL ARE POSSIBLE.
LAT...LON 3951 7599 3972 7624 3973 7578 3983 7567
3984 7552 3951 7499 3928 7530 3946 7555
3958 7556 3946 7558 3924 7538 3909 7540
3894 7531 3883 7572 3925 7577 3924 7601
3914 7607 3915 7628
FORECASTER:
JJMSpecial weather statement, Aug 13, 4:32 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
432 PM EDT SAT AUG 13 2011
PAZ060-067-132200-
BERKS PA-CHESTER PA-
432 PM EDT SAT AUG 13 2011
...STRONG THUNDERSTORMS WILL MOVE THROUGH THE AREA LATE THIS
AFTERNOON...
SHOWERS AND THUNDERSTORMS WILL BE MOVING THROUGH THE REGION LATE
THIS AFTERNOON. SOME THUNDERSTORMS COULD PRODUCE GUSTY WINDS UP TO
40 MPH...HEAVY RAIN...SMALL HAIL AND LIGHTNING. PONDING OF WATER IS
POSSIBLE IN AREAS OF POOR DRAINAGE.
MORE RAIN IS ON TAP FOR THE LATE OVERNIGHT HOURS AND ON SUNDAY. A
FLOOD WATCH HAS BEEN POSTED FOR THE REGION THROUGH LATE SUNDAY NIGHT.
LAT...LON 4051 7643 4059 7603 4064 7600 4068 7589
4029 7567 4025 7569 4020 7557 4009 7545
4007 7537 4004 7543 3999 7545 3987 7562
3984 7560 3982 7570 3973 7578 3973 7615
3987 7601 4011 7595 4014 7590 4050 7644
JJMThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 3:10 PM EDT | Flood Watch | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more | 13 hr |
| Aug 13, 3:13 PM EDT | Special Weather Statement | PHI | Salem | 92 min |
| Aug 13, 1:20 PM EDT | Special Weather Statement | PHI | Chester | 115 min |
| Aug 13, 5:06 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 84 min |
| Aug 13, 6:15 PM EDT | Severe Thunderstorm Warning | PHI | Carbon | 30 min |
| Aug 13, 7:47 PM EDT | Areal Flood Advisory | PHI | Berks | 3 hr |
| Aug 13, 12:13 PM EDT | Special Weather Statement | PHI | Cecil | 62 min |
Nearby
Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.